On isomorphism of ordinary differential operators

Research output: Contribution to journalArticlepeer-review


The article deals with an ordinary linear differential operator L of even order 2m with constant coefficients which defines a natural mapping of the space (Formula presented.) to itself. The operator L is considered under an extra condition that its characteristic polynomial has no real roots and exactly m roots with strictly positive imaginary part. This work prepares the treatment of properly elliptic partial differential operators in bounded domains of (Formula presented.) It turns out that there exists an extension operator to L which is an isomorphism between the standard Sobolev spaces Hm (a, b) and (Formula presented.) and such that the inverse operator can be represented in an extremely simple form using the Fourier transform.

Original languageEnglish
Pages (from-to)971-982
Number of pages12
JournalApplicable Analysis
Issue number10
StatePublished - Oct 2004


  • 35J30
  • AMS Subject Classifications: 34A30
  • Elliptic differential operator
  • Fourier transform
  • Ordinary linear differential operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On isomorphism of ordinary differential operators'. Together they form a unique fingerprint.

Cite this